# SDR REXA97252

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: MS90311218
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO RAMP WITH ENGINE FIRE INDICATION GOING OFF.  REMOVED AND REPLACED OVERHEAD PANEL (TEST 1) FIRE SHORT SWITCH. (M)
